# SDR 00FDEA00841

- Difficulty date: December 4, 2000
- Submitted: December 5, 2000
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 32,293 hours, 15,113 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Plate
- Condition: Loose
- Location: Actuator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

O00-336  ON T/O ROLL NR 2 ENGINE THRUST REVERSER UNLOCKED LIGHT ILLUMINATED.  REVIEW NR 2 T/R DEACTIVATION PROC, FND LT LWR SLAVE ACTUATOR LOCKING PLATE LOOSE (BOLT BROKEN) CANIB BOLT FROM A/C 421 AND REINSTALLED SAME.  AC OK FOR SERVICE.
